# SDR DALA1104925813

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 28,568 hours, 8,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1560 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1560 FRAME FWD FACE CORRODED BET S-28R & S-29R. ACCOMPLISHED FINAL ER/A 488606-14 REV O, STEPS 1 TO 15.  PERMANENT REPAIR SEC I REPAIR APPROVAL IS LIMITED TO 24 MONTHS (730) DAYS SERVICE ONLY FROM 20JAN'11 PER LOG PAGE NR 0307787.  IDENTIFIED REPAIR AS EA AND PERMANENT IAW PS 900-5-1, NR 04. RII COMPLETED.
